# SDR IPXA2015080391924

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 23,884 hours, 14,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Missing
- Location: Safety Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY HARNESS MISSING D-RING, CARBINER, FROM QTY 2 HARNESS NEAR CREW DOOR, REPLACED D-RINGS IAW MM 25-61, QTY 2.
